Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Varicose veins - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Sir,
there is a problem in my wife's legs. THere are so much vericos veins in her legs. & there is also a current in outer walls of vagina & goes up to legs & vice versa. PLEASE HELP.
Doctor :   Hi
User :   from which city & hospital your goodself belomg to
User :   belong to
Doctor :   I am From Bangalore and I am an independent medical paractioner and general physician.
Doctor :   Did she get the vaginal varicose veins after her pregnancy ?
User :   yes
Doctor :   And also the legs , did she get after pregnancy ?
User :   Yes it appears so.
Doctor :   May I know her age please ?
Doctor :   And her height and weight ?
User :   THe vericos veins have appeared on the thighs knies & on the legs not near the vaginal walls.
User :   w - 73 height -5'
User :   age 60
Doctor :   Ok.
User :   please give us your mobile no.
Doctor :   Since how long has she been having the varicose veins ?
User :   for the last about 20-25 yrs.
User :   sir what about the current.
Doctor :   Are you talking about some electric impulses in the thighs and vagina ?
User :   no but taking ceregem threapy & homeopathic medicine. ceregem threapy is a thermal accupressure
User :   for the backbone
User :   that touches all the 12 points of hte backbone.
Doctor :   Ok.
User :   I hail from Punjab Distt Sangrur City Dhuri
Doctor :   Ok.
Doctor :   Let me advise you on varicosities .
Doctor :   But can you let me know since how long she has been having this ?
Doctor :   how many years ?
User :   This current started about a year/two back
User :   then it was treated but now presently it was not existing from the last 4 months
Doctor :   In the majority of cases, varicose veins are of a cosmetic nuisance. When the legs are involved, the following can develop: 1.constant itching
2.pigmentation around the ankles
3.ulcers at the ankles
4.mild swelling of the feet
5.occasional blood clots in the veins
6.infection of the vein
User :   now again this current has began from the last about fortnight
Doctor :   Does she have any of the above mentioned symptoms ?
User :   some blueish dots did appear on her legs & evaporated automatically.
User :   She is having stiffness in the legs & the feet.
User :   She cannot properly walk
Doctor :   Ok
User :   mild swelling on the feet is also there
Doctor :   OK
Doctor :   I shall advise you some steps , please try to follow them : Doctor :   1. Most important is weight reduction which will aggravte the problem, she has TO LOOSE at least 16kgs to be normal.
Doctor :   2.One should avoid standing for prolonged periods.
Doctor :   3.Wear elastic support stockings.
Doctor :   4. A v2 supporter , though used in pregnancy , can be used now to prevent varicosities .
Doctor :   5.Walk or exercise daily as this stimulates the muscles which can push the blood away from the leg.
Doctor :   work more on calf muscles which are caleed peripheral heart
Doctor :   6. While sleeping keep the legs raised.
User :   any medicine
Doctor :   7.Walk or exercise daily as this stimulates the muscles which can push the blood away from the leg.8.Elevation of the legs at all times is also recommended.
Doctor :   Maicines usually do not help much
Doctor :   physiotherapy is the best
Doctor :   thank you for consulting me
Doctor :   take care
Doctor :   bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor